Have Cat Questions? Ask a Cat Vet Online.
Hi. My name is***** Thank you for your question about Little Girl. A change in the iris color isn't something that I'd feel is due to anything topically getting into that eye. When things accidentally get into the eye (the Omega III's), they should at most cause physical irritation to the eye that would initially be displayed as an eye being held shut, red, irritated, discharge, etc.. If there was never any signs of any discomfort, then that supplement wouldn't be expected to be the cause of this. I would take comfort in knowing that you didn't do this. The Miralax is actually something that a lot of vets use to help with constipation / bowel issues. For the most part, it is a pretty benign way to help soften stools. It is good that she is eating well at this time and doesn't seem in pain. As far as the eye, a change in color has me suspicious of uveitis. This is inflammation inside the eye. This may or may not be something of more concern. What would be best is to have her seen by your vet to have them closely inspect that area. They can then determine if further testing or treatment is needed.